Diagonal operators : dilation, sum and product

Fong, Che Kao and Wu, Pei Yuan: Diagonal operators : dilation, sum and product. Acta scientiarum mathematicarum, (57) 1-4. pp. 125-138. (1993)

[img] Cikk, tanulmány, mű
math_057_125-138.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 57
Number: 1-4
Page Range: pp. 125-138
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 137-138.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15373

Actions (login required)

View Item View Item